The size of the membership-set in a probabilistic framework

Akcay H.

AUTOMATICA, vol.40, no.2, pp.253-260, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/j.automatica.2003.10.002
  • Journal Name: AUTOMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.253-260
  • Keywords: parameter estimation, bounded noise, membership-set, diameter, error analysis, confidence interval, LEAST-SQUARES, SYSTEM-IDENTIFICATION
  • Anadolu University Affiliated: No


In this paper, we study the size of the membership-set for system identification in a probabilistic framework. Assuming that the regressors are persistently exciting and the measurement noise is a sequence of independent, identically distributed bounded random variables, lower and upper non-asymptotic probability bounds on the membership-set diameter are obtained. These bounds are used in the computation of the confidence intervals for interpolatory estimators. (C) 2003 Elsevier Ltd. All rights reserved.